# SDR 05FDEA04099

- Difficulty date: December 3, 2005
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N424FE
- Make and model: Airbus A310
- Aircraft serial: 241
- Aircraft time: 33,767 hours, 23,499 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: None
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PREVIOUS REPAIR INSTALLED AT RIGHT HAND INBOARD FLAP (METAL CENTER SECTION), AT   WS 192 TO WS 222. UNABLE TO DETERMINE APPROVED REPAIR DATA AT TIME OF AIRCRAFT   INSPECTION NEED EVALUATION FOR MAJOR/MINOR CLASSIFICATION AND APPROVED REPAIR   DATA.   REPAIR EVALUATED AND FOUND TO CONFORM TO SRM 57-52-12 FIG.205  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS MAJOR
